Discussions that mention lotrisone

Acne board


Hi all,

I saw my wonderful derm yesterday, and we switched my "stong" topical to Tazorac. Is this new? I've been seeing my derm for years, tried everything, and have never heard of this. It's replacing the purple Retin A Micro because we need to try something stronger, barring Accutane. From him, I'm taking Adoxa 100 mg twice daily, Nicomide tabs twice daily (anyone heard of this? It's a blend of certain vitamins/minerals that people with inflammatory skin disease are often lacking. It's only availiable by prescription.), using Cleocin T pledgettes twice daily, and now the Tazorac twice daily. He said I'm on "really good stuff", but I'm still breaking out cystically. So, we will see how this works.

I had to take a pregnancy test before I started the Tazorac! Did anyone else? My derm said it's in Categoy X of teratogenic effects; the same category as Accutane. I know my derm trusts me, but he tells me many stories of girls who swear they aren't pregnant before Accutane, and then when he gets the blood test back, they are... so maybe he's being super cautious.

Also, has anyone had problems with yeast infections on certain antibiotics? I just saw the gyn yesterday with a pretty bad yeast infection, and I've just started the Adoxa a month ago. Since I just had foot surgery and am still pretty immobile, and because it's the summer and everyone is hot and sweating, there's too many factors at this point to try and pinpoint the cause. But she does think my body could be reacting differently to the Adoxa (I'd previously been taking Tetracycline with no problem.) I'm a little upset because I just got 90 day supplies of all my drugs, so we will see... If it doesn't get better in a month, she wants me to call her. I'm supposed to take Diflucan once, then repeat in 4 days. I also have some cream, Lotrisone, to use for 2 weeks. It's looking better (I think!), so hopefully it won't be an issue.

--Karyn